# SDR MWEA95125

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ROLL TENDANCY WHEN FLAPS ARE SELECTED TO 15 DEGREES.  MECHANIC FOUND BROKEN FLAP BUS CABLE.  FABRICATED NEW CABLE, INSTALLED AND RIGGED.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  CABLE WAS OF THE TYPE THAT HAS A CLEAR NYLON COATING.  CABLE GETS DIRTY, NYLON CRACKS, CABLE CORRODES.  CANNONT ADEQUATELY INSPECT CABLE WITH NYLON ON IT.
